| Model Number |
364508 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2021
Type of Reportable Event
Malfunction
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment of a severely calcified lesion (85 percent stenosis degree) in the moderately tortuous mid rca.The lesion could not be crossed with the device.The device was withdrawn.
Additional Manufacturer Narrative
The returned product was subjected to a technical analysis and the corresponding product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation of the returned instrument revealed that the balloon is well folded and shows no signs of inflation.The stent shows no damage or irregularity.The crimped diameter of the stent complies with the specification.Review of the product release documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.